MathSciNet Relay Station
MathSciNet bibliographic data
MR643736 (83h:47018) 47B37 (47A15)
Yadav, B. S.; Chatterjee, S. On a characterization of invariant subspace lattices of weighted shifts. Proc. Amer. Math. Soc. 84 (1982), no. 4, 492–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement